# SDR FDEA201009023249

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53781841200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO MAIN DECK FLOORBEAM (FR 37) AT 27 INCHES RT OF CTR LINE.   FWD FACE IS A CRACK IN THE UPPER SIDE OF THE BEAM APPROX .7500 INCH LONG REMOVED DAMAGE SECTION ,  INSTALLED NEW BEAM SECTION IAW SRM 53-10-15, FIG 201.
